MAUDE Adverse Event Report: VERYAN MEDICAL LTD BIOMIMICS 3D VASCULAR STENT SYSTEM

VERYAN MEDICAL LTD BIOMIMICS 3D VASCULAR STENT SYSTEM
Catalog Number 142122-10
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Restenosis (4576)
Date of Event 06/08/2022
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
There was no reported device malfunction and the device was not returned for analysis.A review has been performed of the manufacturing certificate of conformance associated with this lot.There were no non-conformances or deviations which could be associated with this event.Based on the case information and related record review, a conclusive cause for the reported patient effects, and the relationship to the product, if any, cannot be determined.The reported patient effect of restenosis leading to interventions is listed in the biomimics 3d instructions for use and is a known patient effect of peripheral stenting procedures.There is no indication of a product quality issue with respect to the design, manufacture or labelling of the device.If further information regarding this event becomes available, a follow-up report will be submitted.
 
Event or Problem Description
The patient was treated as part of the mimics 3d usa post-market observational study.On (b)(6) 2022, the patient was implanted with one 6.0 x 100 mm biomimics 3d (bm3d) stent in the left leg to treat a restenotic lesion of the superficial femoral artery (sfa) middle third.A retrograde approach was used and the lesion was prepared with percutaneous transluminal angioplasty (pta) balloon and atherectomy.The treated segment was post-dilated with a pta balloon.The site identified a restenosis of treated segment (target lesion) on (b)(6) 2022.It was reported as definitely related to the study device and not related to the study procedure.It was target lesion related.Duplex ultrasound (dus) performed on (b)(6) 2022 showed an occluded left distal sfa and popliteal artery.The subject was referred for an evaluation for a femoropopliteal bypass.On (b)(6) 2022, this was attempted but the procedure was aborted due to an inability to gain access to any lumen to evaluate the outflow in the vessels below the knee.On (b)(6) 2022, interventional cardiology performed a limb salvage procedure.Laser atherectomy and balloon angioplasty (drug coated/eluting balloon (dcb/deb) and pta/standard balloon angioplasty) were performed and two additional bm3d stents were placed in the denovo lesion in the sfa proximal third overlapping with the study stent that was implanted in the sfa middle third.Directional atherectomy of the popliteal and anterior tibial artery were also performed.The patient was started on xarelto and discharged on (b)(6) 2022.The intervention was reported as a target lesion/vessel revascularisation (tlr/tvr).The outcome was reported as resolved/recovered.The device remains implanted.
 
Additional Manufacturer Narrative
There was no reported device malfunction and the device was not returned for analysis.A review has been performed of the manufacturing certificate of conformance associated with this lot.There were no non-conformances or deviations which could be associated with this event.Based on the case information and related record review, a conclusive cause for the reported patient effects, and the relationship to the product, if any, cannot be determined.The reported patient effect of restenosis leading to interventions is listed in the biomimics 3d instructions for use and is a known patient effect of peripheral stenting procedures.There is no indication of a product quality issue with respect to the design, manufacture or labelling of the device.If further information regarding this event becomes available, a follow-up report will be submitted.The cec adjudicated this event as not related to the device.Section b.5.Was updated to reflect the cec adjudication, d.1.And d.2a were updated to correct "biomimics", g.6., and h.11.Have been updated to reflect the report type (follow-up 01) and the sections that have been updated in the report.
 
Event or Problem Description
The patient was treated as part of the mimics 3d usa post-market observational study.On (b)(6) 2021, the patient was implanted with one 6.0 x 100 mm biomimics 3d (bm3d) stent in the left leg to treat a restenotic lesion of the superficial femoral artery (sfa) middle third.A retrograde approach was used and the lesion was prepared with percutaneous transluminal angioplasty (pta) balloon and atherectomy.The treated segment was post-dilated with a pta balloon.The site identified a restenosis of treated segment (target lesion) on (b)(6) 2022.It was reported as definitely related to the study device and not related to the study procedure.It was target lesion related.Duplex ultrasound (dus) performed on (b)(6) 2022 showed an occluded left distal sfa and popliteal artery.The subject was referred for an evaluation for a femoropopliteal bypass.On (b)(6) 2022, this was attempted but the procedure was aborted due to an inability to gain access to any lumen to evaluate the outflow in the vessels below the knee.On (b)(6) 2022, interventional cardiology performed a limb salvage procedure.Laser atherectomy and balloon angioplasty (drug coated/eluting balloon (dcb/deb) and pta/standard balloon angioplasty) were performed and two additional bm3d stents were placed in the denovo lesion in the sfa proximal third overlapping with the study stent that was implanted in the sfa middle third.Directional atherectomy of the popliteal and anterior tibial artery were also performed.The patient was started on xarelto and discharged on (b)(6) 2022.The intervention was reported as a target lesion/vessel revascularisation (tlr/tvr).The outcome was reported as resolved/recovered.The device remains implanted.The clinical events committee (cec) adjudicated that this event was not related to the device and this adjudication was reviewed by veryan on 06-feb-24.

Brand Name
BIOMIMICS 3D VASCULAR STENT SYSTEM
Common Device Name
BIOMIMICS 3D VASCULAR STENT SYSTEM
Manufacturer (Section D)
VERYAN MEDICAL LTD
block 5
parkmore east business park
galway, H91 V 0TX
EI  H91 V0TX
Manufacturer Contact
alan mcdonagh
block 5
parkmore east business park
galway, H91 V-0TX
RE   H91 V0TX
MDR Report Key18204607
Report Number3011632150-2023-00137
Device Sequence Number17746120
Product Code NIP
UDI-Device Identifier05391526850459
UDI-Public(01)05391526850459(17)220715(11)201214(10)0000063198
Combination Product (Y/N)N
Initial Reporter StateAL
Initial Reporter CountryUS
PMA/510(K) Number
P180003
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Study,Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 03/06/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date07/15/2022
Device Catalogue Number142122-10
Device Lot Number0000063198
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/01/2023
Supplement Date Received by Manufacturer02/06/2024
Initial Report FDA Received Date11/24/2023
Supplement Report FDA Received Date03/06/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured12/14/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ASPIRIN; CLOPIDOGREL (PLAVIX)
Outcome Attributed to Adverse Event Required Intervention;
Patient Age78 YR
Patient SexMale
Patient Weight124 KG
Patient EthnicityNon Hispanic
Patient RaceWhite